MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; IV ADMIN SET, 15DR, 2 PRESLIT PORTS, 96"

MEDLINE INDUSTRIES, LP MEDLINE; IV ADMIN SET, 15DR, 2 PRESLIT PORTS, 96"
Catalog Number DYNDTA1812
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that there was leaking from the injection sites mid-procedure.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that there was leaking from the injection sites mid-procedure.

Brand Name
MEDLINE
Common Device Name
IV ADMIN SET, 15DR, 2 PRESLIT PORTS, 96"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25194659
Report Number1417592-2026-01322
Device Sequence Number10388496
Product Code FPA
UDI-Device Identifier10888277689367
UDI-Public10888277689367
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTA1812
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown